# SDR SWAA2012040502838

- Difficulty date: March 29, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 36,588 hours, 21,324 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN CRACKED AT STATION 95.0, FWD OF REAR SPAR.  REPAIRED SKIN PER SRM.
